# SDR KOS2002F00001

- Difficulty date: April 1, 2002
- Submitted: April 19, 2002
- Operation: Air carrier
- Aircraft: N498JR
- Make and model: Lear 35A
- Aircraft serial: 498
- System (JASC): 7332 · Fuel Pressure Indicating
- Part: Pressure Switch
- Part number: 1G1344
- Condition: Inoperative
- Location: Fuel System
- Part time: 7,008 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL PRESSURE SWITCH, INOPERATIVE.
